# SDR REXA2018102301179

- Difficulty date: October 23, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 328-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STGR SPLICE 26R BTW FS 328 TO 338 AT E/E COMPARTMENT. (TCI 100-09)
COMPLETE: SUMMARY OF NRC S/N 00069: WAS REMOVED STGR SPLICE 26R DUE TO EXCESSIVE DAMAGE AND WAS INSTALLED NEW STGR SPLICE 26R BTW FS 328 TO 338 AT E/E COMPARTMENT PER CRJ-900 SRM 51-42-06-001-001-A01,SRM 53-21-08-001-002-A01 AND SRM 53-21-03-101-006-A04
